# SDR REXA2018091400848

- Difficulty date: August 31, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK BETWEEN FS661.0+32 AND FS693.0 HAS CORROSION. REMOVED CORROSION ON SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49 REMOVED SEAT TRACK FOR REPLACEMENT IAW AMM 53-00-49. INSTALLED NEW SEAT TRACK AT LBL9 FS661.0+3 AND FS693.0 IAW SRM 51-41-02.
